A characterization of simplicial spaces by an extension property

Tom 68 / 2020

Jakub Rondoš, Jiří Spurný Bulletin Polish Acad. Sci. Math. 68 (2020), 89-95 MSC: Primary 46A55. DOI: 10.4064/ba191024-6-12 Opublikowany online: 10 January 2020

Streszczenie

Let $\mathcal {H}$ be a function space on a compact Hausdorff space $K$. We provide a characterization of the simpliciality of $\mathcal {H}$ via an extension property.

Autorzy

  • Jakub RondošDepartment of Mathematical Analysis
    Faculty of Mathematics and Physics
    Charles University
    Sokolovská 83
    186 75 Praha 8, Czech Republic
    e-mail
  • Jiří SpurnýDepartment of Mathematical Analysis
    Faculty of Mathematics and Physics
    Charles University
    Sokolovská 83, 186 75
    Praha 8, Czech Republic
    ORCID: 0000-0002-6201-7700
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek